# SDR USAA2009020690287

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 394657V
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEFT ELEVATOR TAB TRAILING EDGE DISBONDED.  REPLACED LEFT ELEVATOR TAB TRAILING EDGE IAW AMM SUPPLEMENT 27-31-31-04.
